# SDR HALA2012010600009

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 35,547 hours, 6,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 4 FOOT STRIP OF EMERGENCY ESCAPE PATH LIGHTING CAME UP VERTICAL, ON RT AISLE NEAR ROW 28.  RESECURED EMERGENCY LIGHT COVER AS REQUIRED.
